# SDR DALA2023120710036

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP3273 DISC: CORROSION FLOOR STRUCTURE WEB FRAME LOC. FR 69 TO FR 70 L/H AT AFT GA LLEY AREA. C/A: EPLACED STRUCTURE WEB FRAME LOC. FR 69 TO FR 70 L/H AT AFT GALLEY AREA AS PER A320 SRM 51-72-11, SRM 51-42-11 AND DWGD53474180. ISSUE: Z. RELEASE DATE: 14/JUL/22. RII INSPECTION COMPLETE 9238180 AE406QC JOB COMPLETE. (LP: 0096877)
